Alert archive / Missouri / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 154, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Oct 30, 2013, 9:11 AM CDT for Chariton County, Macon County, Randolph County, Missouri. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 30, 2013, 9:11 AM CDT (14:11 UTC)
- Expired
- Oct 30, 2013, 10:00 AM CDT
- In force
- 49 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Chariton County, MO, Macon County, MO, Randolph County, MO
The radar
The St Louis radar (KLSX), 194 km from the middle of the area, began a volume at 14:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 30, 9:19 AM CDT | TSTM WND GST 55 | 2 E Bevier, MO | |
| Oct 30, 9:19 AM CDT | HAIL 1 | 2 E Bevier, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 2.2 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 462 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
072
WUUS53 KEAX 301411
SVREAX
MOC041-121-175-301500-
/O.NEW.KEAX.SV.W.0154.131030T1411Z-131030T1500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
911 AM CDT WED OCT 30 2013
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CHARITON COUNTY IN NORTH CENTRAL MISSOURI...
MACON COUNTY IN NORTH CENTRAL MISSOURI...
NORTHERN RANDOLPH COUNTY IN NORTH CENTRAL MISSOURI...
* UNTIL 1000 AM CDT
* AT 908 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF CALLAO...AND MOVING EAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MACON...CALLAO...BEVIER...ATLANTA...ELMER...EXCELLO AND
JACKSONVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3956 9230 3960 9276 3997 9268 4000 9235
3999 9234 3996 9234 3996 9229 3995 9228
3979 9229
TIME...MOT...LOC 1411Z 271DEG 35KT 3972 9268
HAIL...1.00IN
WIND...60MPH
$$
DUX4 follow-up statements
141
WWUS53 KEAX 301423
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
923 AM CDT WED OCT 30 2013
MOC041-121-175-301500-
/O.CON.KEAX.SV.W.0154.000000T0000Z-131030T1500Z/
CHARITON MO-MACON MO-RANDOLPH MO-
923 AM CDT WED OCT 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
RANDOLPH...MACON AND NORTHEASTERN CHARITON COUNTIES UNTIL 1000 AM
CDT...
AT 920 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BEVIER...AND
MOVING EAST AT 50 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS. AT 919 AM CDT TRAINED SPOTTERS
REPORTED QUARTER SIZE HAIL IN BEVIER.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EASTERN MACON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3956 9230 3960 9276 3997 9268 4000 9235
3999 9234 3996 9234 3996 9229 3995 9228
3979 9229
TIME...MOT...LOC 1423Z 266DEG 43KT 3973 9248
HAIL...1.00IN
WIND...60MPH
$$
DUX153
WWUS53 KEAX 301433
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
933 AM CDT WED OCT 30 2013
MOC041-301443-
/O.CAN.KEAX.SV.W.0154.000000T0000Z-131030T1500Z/
CHARITON MO-
933 AM CDT WED OCT 30 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHARITON COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3956 9230 3961 9270 3980 9257 3998 9251
4000 9235 3999 9234 3996 9234 3996 9229
3995 9228
TIME...MOT...LOC 1433Z 275DEG 27KT 3970 9240
$$
MOC121-175-301500-
/O.CON.KEAX.SV.W.0154.000000T0000Z-131030T1500Z/
MACON MO-RANDOLPH MO-
933 AM CDT WED OCT 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
RANDOLPH AND EASTERN MACON COUNTIES UNTIL 1000 AM CDT...
AT 931 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MACON...AND
MOVING EAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS. AT 919 AM...LOCAL LAW ENFORCEMENT
REPORTED QUARTER SIZE HAIL AND 55 MPH WINDS 2 MILES EAST OF BEVIER.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHEASTERN MACON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3956 9230 3961 9270 3980 9257 3998 9251
4000 9235 3999 9234 3996 9234 3996 9229
3995 9228
TIME...MOT...LOC 1433Z 275DEG 27KT 3970 9240
HAIL...1.00IN
WIND...60MPH
$$
DUX529
WWUS53 KEAX 301445
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
945 AM CDT WED OCT 30 2013
MOC121-175-301500-
/O.CON.KEAX.SV.W.0154.000000T0000Z-131030T1500Z/
MACON MO-RANDOLPH MO-
945 AM CDT WED OCT 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
RANDOLPH AND SOUTHEASTERN MACON COUNTIES UNTIL 1000 AM CDT...
AT 942 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CLARENCE...AND
MOVING EAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3956 9230 3959 9255 3977 9239 3991 9237
3996 9234 3996 9229 3995 9228
TIME...MOT...LOC 1445Z 275DEG 27KT 3969 9228
HAIL...1.00IN
WIND...60MPH
$$
DUX526
WWUS53 KEAX 301452
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
952 AM CDT WED OCT 30 2013
MOC121-175-301502-
/O.EXP.KEAX.SV.W.0154.000000T0000Z-131030T1500Z/
MACON MO-RANDOLPH MO-
952 AM CDT WED OCT 30 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RANDOLPH AND
SOUTHEASTERN MACON COUNTIES WILL EXPIRE AT 1000 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA. HOWEVER...SMALL HAIL MAY STILL BE POSSIBLE IN EXTREME
SOUTHEASTERN PORTIONS OF MACON COUNTY
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 3956 9230 3959 9255 3977 9239 3991 9237
3996 9234 3996 9229 3995 9228
TIME...MOT...LOC 1452Z 275DEG 27KT 3968 9221
$$
DUXWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 30, 6:27 AM CDT, 2 hours 44 minutes earlier.
Area forecast discussion, Oct 30, 6:27 AM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
627 AM CDT Wed Oct 30 2013
.SHORT TERM...(Today through Thursday)
Issued at 241 AM CDT WED OCT 30 2013
Several forecast challenges exist over the next 30 hours, primarily
ongoing dense fog, precipitation amounts and timing, and the
potential for severe weather.
As of this morning, a surface warm front was slowly moving
northward, currently situated just north of I-70. To the north of
this boundary, areas of dense fog continue to persist with
visibilities a half mile or less and very low ceilings. To the south,
conditions steadily improve with southward extent with a seasonably
warm and humid airmass advecting into the area. The pattern and
short-term model guidance supports areas of dense fog along and north
of the boundary through 14Z. Will continue to carry dense fog
advisory and remove counties from south to north as conditions
improve largely tied to the warm frontal position.
Attention turns to large upper trough beginning to emerge into the
Plains states. At the surface, a cold front currently located from
Omaha to Wichita will remain nearly stationary throughout the day in
response to pressure falls to the west. The forecast area will find
itself within the warm sector, with dewpoints steadily increasing
into the lower to middle 60s. As the nose of a 100kt upper jet
approaches the region, widespread convection is expected to develop
along the boundary and warm sector as strong large scale ascent
occurs. Convective-resolving models support synoptic scenario with
convection initially developing over eastern Kansas by mid morning
and spreading northeastward/additional development over the forecast
area. Extensive cloud cover should preclude strong boundary layer
destabilization. However, model guidance has been progressively
higher with regards to elevated instability in advance of said
mid-morning convection. Current RAP MUCAPE analysis has 500-1000
J/kg over much of the CWA. Expect similar or slightly higher MUCAPE
values to proceed initial convection. With 1-6km bulk shear values of
50kts expected, ample support for organized storms will exist. The
biggest question is whether sufficient instability will remain
available for initial activity. The highest probability for robust
convection will be across the west/southwest quarter of the CWA,
generally KC Metro and south/west, where an initial round of strong
to severe weather may be possible between 8am to 1pm. The primary
threat would be hail to quarter-size and possibility any wind gust
that can reach the surface through the near-surface stable layer.
As the upper trough begins to move further into the Plains this
afternoon and evening, the surface cold front will begin to shift
eastward into far northwestern Missouri during the late afternoon
hours. Additional showers and thunderstorms are expected as this
occurs with large scale ascent still in place and surface forcing
increases. While wind shear will be supportive of organized
convection, degree of instability is much more in question. At this
time, do not expect much severe weather unless better atmospheric
recovery can take place following earlier anticipated convection.
The highest probability for a few stronger storms should be tied to
near the boundary over the far western CWA, with a decreasing
probability with eastward extent. Regardless, widespread showers and
thunderstorms are expected over much of the area from the evening
into Thursday morning. Will continue post-frontal precipitation
chances into Thursday afternoon as the base of the trough passes
through the forecast area, prior to upper downglide. With modest
lapse rates, could still see some embedded thunder in this activity
as well.
As for additional precipitation totals now through Thursday
afternoon, another 1-2 inches of rainfall will be possible. As
mentioned above, a very moist airmass remains in place for this time
of year. Precipitable water values between 1.25-1.5 inches is
roughly two standard deviations above PW climatology, suggesting
robust convection will be efficient rainfall producers. With the
relatively quick storm speed and flash flood rainfall guidance, the
overall threat from flash flooding should be low outside of urban
centers. Will monitor river levels and subsequent response as the
event progresses.
.LONG TERM...(Thursday night through Tuesday)
Issued at 241 AM CDT WED OCT 30 2013
Northwest flow aloft will gradually transition to ridging across the
central CONUS this weekend, allowing for near to slightly above
normal temperatures by Sunday and dry, quiet conditions across the
region through early next week. The primary focus in the long range
forecast period will be a deepening trough over the western U.S.
early next week, which could move into the region by Tuesday.
Precipitation with this system should again spread over a fairly
long period of time with a surface boundary stretching up into the
region on Monday, warm-sector precipitation on Monday night into
Tuesday morning, and frontal precipitation possibly stretching into
early Wednesday. Currently, the most likely timeframe for rainfall
will be on Tuesday night, but changes in timing are likely as the
system draws closer.
&&
.AVIATION...(For the 12Z TAFS through 12Z Thursday Morning)
Issued at 627 AM CDT WED OCT 30 2013
IFR stratus and light fog will continue across much of the region
this morning, except in far northern and northeast portions of the
region where dense fog and LIFR ceilings may continue for another
2-3 hours. Scattered showers and thunderstorms this morning will
become widespread this afternoon through tonight, impacting much of
the region especially after 18z. Ceilings are likely to remain IFR
or very low-end MVFR through the remainder of the forecast period,
even as precipitation begins to clear out from northwest to southeast
Thursday morning.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...DENSE FOG ADVISORY until 9 AM CDT this morning FOR KSZ025-102-
103.
MO...DENSE FOG ADVISORY until 9 AM CDT this morning FOR MOZ001>008-
011>017-020>025-028>032.
&&
SHORT TERM...Blair
LONG TERM...Laflin
AVIATION...LaflinHazardous weather outlook, Oct 30, 4:47 AM CDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 447 AM CDT WED OCT 30 2013 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-311000- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 447 AM CDT WED OCT 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT AREAS OF DENSE FOG WITH VISIBILITIES REDUCED TO ONE-QUARTER MILE WILL PERSIST THROUGH 9 AM CDT OVER FAR NORTHEAST KANSAS AND NORTHERN MISSOURI. MULTIPLE ROUNDS OF THUNDERSTORMS ARE EXPECTED TODAY INTO TONIGHT ACROSS THE OUTLOOK AREA. THUNDERSTORMS WILL DEVELOP THIS MORNING ACROSS EASTERN KANSAS INTO WESTERN MISSOURI...SPREADING INTO THE REMAINDER OF THE AREA THROUGH EARLY AFTERNOON. CONDITIONS MAY SUPPORT AN ISOLATED SEVERE WEATHER THREAT OVER PORTIONS OF EASTERN KANSAS INTO WESTERN MISSOURI...WITH THE PRIMARY RISK OF HAIL TO QUARTER- SIZE. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON INTO TONIGHT ALONG AND AHEAD OF A COLD FRONT. ADDITIONAL RAINFALL OF 1 TO 2 INCHES WILL BE POSSIBLE THROUGH LATE TONIGHT OVER THE AREA...WHICH MAY LEAD TO ELEVATED LEVELS ON SOME AREA CREEKS AND RIVERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE THURSDAY MORNING INTO THE AFTERNOON. SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED OVER EASTERN KANSAS AND WESTERN MISSOURI LATER THIS MORNING INTO THE EVENING HOURS. BLAIR
In the hours before
Local storm report, Oct 30, 7:33 AM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
733 AM CDT WED OCT 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 AM HAIL GALLATIN 39.91N 93.96W
10/30/2013 E1.00 INCH DAVIESS MO PUBLIC
&&
MDUXLocal storm report, Oct 30, 7:43 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
743 AM CDT WED OCT 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM HAIL 1 W GALLATIN 39.91N 93.98W
10/30/2013 M1.25 INCH DAVIESS MO PUBLIC
&&
GAMISLocal storm report, Oct 30, 8:01 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
801 AM CDT WED OCT 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HAIL CHILLICOTHE 39.79N 93.55W
10/30/2013 M1.00 INCH LIVINGSTON MO PUBLIC
&&
GAMISLocal storm report, Oct 30, 8:47 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
847 AM CDT WED OCT 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 AM HAIL BROOKFIELD 39.79N 93.08W
10/30/2013 M0.88 INCH LINN MO TRAINED SPOTTER
0842 AM HAIL 2 N BROOKFIELD 39.81N 93.08W
10/30/2013 E0.75 INCH LINN MO CO-OP OBSERVER
&&
BOOKBINDERLocal storm report, Oct 30, 8:49 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
849 AM CDT WED OCT 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 AM TSTM WND GST LACLEDE 39.79N 93.17W
10/30/2013 E60.00 MPH LINN MO TRAINED SPOTTER
LARGE TREE DOWN IN HIS YARD
&&
JLLocal storm report, Oct 30, 8:51 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
851 AM CDT WED OCT 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 AM TSTM WND GST BROOKFIELD 39.79N 93.08W
10/30/2013 E60 MPH LINN MO TRAINED SPOTTER
&&
JLThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 6:11 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, DeKalb, Gentry | 34 min |
| Oct 30, 6:19 AM CDT | Special Weather Statement | EAX | Caldwell | 26 min |
| Oct 30, 6:56 AM CDT | Severe Thunderstorm Warning | EAX | Daviess, DeKalb | 34 min |
| Oct 30, 7:31 AM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Daviess, Grundy, Livingston | 44 min |
| Oct 30, 8:09 AM CDT | Severe Thunderstorm Warning | EAX | Linn, Livingston | 36 min |
| Oct 30, 8:42 AM CDT | Severe Thunderstorm Warning | EAX | Chariton, Linn, Macon | 48 min |
| Oct 30, 10:18 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Holt | 42 min |
| Oct 30, 10:56 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Clinton, DeKalb | 49 min |
| Oct 30, 11:38 AM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clinton, Daviess, DeKalb | 52 min |
| Oct 30, 2:25 PM CDT | Flash Flood Watch | EAX | Adair, Bates, Buchanan, Caldwell, Carroll, Cass and 23 more | 18 hr |
| Oct 30, 3:31 PM CDT | Special Weather Statement | EAX | Jackson | 29 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.